Vol. 5, No. 4, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Complete mappings of finite groups

Marshall Hall and Lowell J. Paige

Vol. 5 (1955), No. 4, 541–549
Mathematical Subject Classification
Primary: 20.0X
Milestones
Received: 18 December 1953
Published: 1 December 1955
Authors
Marshall Hall
Lowell J. Paige